Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 523, NWS Baltimore/Washington

September 15, 2021Baltimore County, Cecil County, Harford County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Sep 15, 2021, 9:38 PM EDT for Baltimore County, Cecil County, Harford County, Maryland. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2021, 9:38 PM EDT (01:38 UTC)
Expired
Sep 15, 2021, 10:30 PM EDT
In force
52 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baltimore County, MD, Cecil County, MD, Harford County, MD

The radar

The Dover AFB radar (KDOX), 96 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 9:40 PM EDTTSTM WND DMG1 Ssw Pylesville, MDA COUPLE OF TREES AND BRANCHES WERE BLOWN DOWN NEAR STREET.
Sep 15, 10:30 PM EDTTSTM WND DMGAberdeen, MDMINOR TREE DAMAGE WAS REPORTED IN ABERDEEN.
Sep 15, 10:38 PM EDTTSTM WND GST 632 E Perryman, MD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
470 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS51 KLWX 160138
SVRLWX
MDC005-015-025-160230-
/O.NEW.KLWX.SV.W.0523.210916T0138Z-210916T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
938 PM EDT Wed Sep 15 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Harford County in northern Maryland...
  Northern Cecil County in northeastern Maryland...
  East central Baltimore County in northern Maryland...

* Until 1030 PM EDT.

* At 938 PM EDT, severe thunderstorms were located along a line
  extending from Delta to Fallston, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Aberdeen, Havre De Grace, Aberdeen Proving Ground, Calvert, Bel Air
  South, Bel Air North, Carney, Perry Hall, Fallston, Riverside,
  Kingsville, North East, Pleasant Hills, Rising Sun, Perryman,
  Charlestown, Blake, West Nottingham, Bay View and Lombard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3949 7592 3948 7602 3952 7600 3954 7606
      3949 7611 3947 7607 3946 7612 3942 7652
      3972 7638 3972 7582
TIME...MOT...LOC 0138Z 254DEG 24KT 3972 7632 3953 7641 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MSS
2 follow-up statements
826 
WWUS51 KLWX 160200
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1000 PM EDT Wed Sep 15 2021

MDC005-015-025-160230-
/O.CON.KLWX.SV.W.0523.000000T0000Z-210916T0230Z/
Harford MD-Cecil MD-Baltimore MD-
1000 PM EDT Wed Sep 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL HARFORD...NORTHERN CECIL AND EAST CENTRAL BALTIMORE
COUNTIES...

At 959 PM EDT, severe thunderstorms were located along a line
extending from Wakefield to near Bel Air South, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Aberdeen, Havre De Grace, Aberdeen Proving Ground, Calvert, Bel Air
South, Bel Air North, Riverside, Kingsville, North East, Pleasant
Hills, Rising Sun, Perryman, Charlestown, Zion, Blake, West
Nottingham, Octoraro, Fair Hill, Bay View and Lombard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 7582 3949 7592 3948 7601 3952 7600
      3954 7606 3949 7611 3947 7607 3943 7643
      3972 7628
TIME...MOT...LOC 0159Z 254DEG 24KT 3975 7618 3956 7627 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MSS
674 
WWUS51 KLWX 160233
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1033 PM EDT Wed Sep 15 2021

MDC005-015-025-160243-
/O.EXP.KLWX.SV.W.0523.000000T0000Z-210916T0230Z/
Harford MD-Cecil MD-Baltimore MD-
1033 PM EDT Wed Sep 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARFORD...NORTHERN
CECIL AND EAST CENTRAL BALTIMORE COUNTIES HAS EXPIRED...
    
The storms which prompted the warning are weakening below severe 
limits, and are exiting the warned area. Therefore, the warning has 
been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

LAT...LON 3972 7582 3949 7592 3948 7601 3952 7600
      3954 7606 3949 7611 3947 7607 3943 7643
      3972 7628
TIME...MOT...LOC 0233Z 254DEG 24KT 3981 7590 3962 7599 

$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:10 PM EDT, 6 hours 28 minutes earlier.

Area forecast discussion, Sep 15, 3:10 PM EDT, 6 hours 28 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
310 PM EDT Wed Sep 15 2021

.SYNOPSIS...
Weak cold front approaches from the west through Thursday while
stalling through the weekend. Low pressure will develop offshore of
the Carolina coast Thursday into Friday and likely remain a couple
hundred miles offshore as it moves northward. High pressure should
dominate beginning late Saturday into early next week.&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Some popup showers are beginning to form in the cumulus field ahead
of a trough and associated cold front that will be pushing further
eastward throughout the day. Convective potential for the day looks
to be situated across eastern WV panhandle and central/western MD.
Convection should continue to be initiated through 5-6pm from west
to east towards the Blue Ridge Mountains. With surface temperatures
increasing to the upper 80s to low 90s with dewpoints in the upper
60s to low 70s. This, along with 1500-2000 j/kg MLCAPE, 0-6km shear
of 15 to 20 knots and slight height falls will allow for some storms
to potentially become severe across the aforementioned areas. As for
confidence, it remains low with the ingredients for severe switching
main driving mechanisms across the western portions of the area from
high CAPE (18-21z) to low shear and vice versa after 21z.

Most convection should be confined west of the Blue Ridge with a lot
of low-to-mid level dry air in place, as seen in the 12z IAD
sounding. With mid-to-upper level divergence present in the right
entrance of a jet streak across PA, a line of training showers and
storms may be situated near and east of I-81 if any. MBE Corfidi
vector is a lot slower for the afternoon hours. Thus, if any
potential hydro issue prevails, this would be the most likely area
of interest. PWAT values around 1.5 to 1.8 inches are prevalent
along the main moisture front. FFG is low across the Shenandoah
Valley (lack of moisture today across there) and parts of NE MD
(concerning for potential flood threat). With only an isolated
threat for flooding, a flood watch is not expected at this time with
the threat being marginal in nature.

Showers and some isolated thunderstorms will linger from west to
east late tonight into the overnight hours. Moisture will linger
around as the cold front moves eastward overnight with areas drying
out from SW to NE briefly.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The lingering cold front will stick around and weaken during the day
on Thursday. An area of low pressure off the Carolinas may develop
Thursday and begin to push further north just to our east offshore.
This low will be quite unwound (similar to when a
hurricane/tropical storm weakens) and will eventually allow moisture
from it to make it into our eastern areas as onshore flow returns
for the region. Another feature of interest that could potential
cause hazards is the remnants of TD Nicholas, as its moisture plume
congeals with the frontal boundary situated across much of the
eastern US. This, along with the weakening front will allow for
continued chances for showers and thunderstorms, mainly in the
afternoon daytime heating hours for both Thursday and Friday. For
now, expect severe potential to remain low for the period with lack
of convective parameters intensity. Hydro threat remains non-zero
but confidence is low in terms of timing and intensity with multiple
features of interest that will continue to evolve over the next
several hours.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As a tropical disturbance offshore the mid-Atlantic pulls away
further out to sea, high pressure will slowly build into the region
Saturday through Tuesday. There could be a couple of showers or
perhaps a thunderstorm or two until that time on Saturday. Tropical
moisture from the east will fuel such convection with the help of
some instability. Temperatures will top out in the 80s all four days
with Sunday possibly being the warmest on the subsidence side of the
offshore tropical disturbance. Sunday will top out in the upper 80s.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms will be possible across KMRB through the
afternoon period until around 1z tonight before conditions begin to
improve. Showers will continue to track further east with
IAD/DCA/BWI/MTN all having shower potential from around 22-23z
through 3-4z as the initial boundary moves through.

Visibilities begin to decrease at around 6z across KMRB and KCHO and
will continue to decrease with KMRB potentially reaching less than
2SM through 14z with some patchy dense fog possible. Visibility
restriction possible across all terminals besides KDCA.

Patchy fog and/or lower ceilings will likely become a recurring
theme each of the next few nights due to the humid airmass and an
ensuing onshore/easterly flow beginning Thursday. Additional shower
and thunderstorm chances will exist, primarily during the afternoon
and evening hours each day through week's end.

Areas of low clouds and fog/drizzle are possible during the
overnight and morning hours each day this weekend, and IFR or sub-
IFR conditions may occur. A few showers are possible across the
terminals Saturday afternoon, but coverage should be isolated or
widely scattered.

A brief shower or thunderstorm near the terminals;
otherwise, VFR conditions Saturday through Sunday night. Winds
northwest 5 knots Saturday and Saturday night, becoming north 5 to
10 knots Sunday and Sunday night.

&&

.MARINE...
A few showers and thunderstorms may approach the waters this evening
with winds gusting 20 to 25 knots, SCA's are already in place across
much of the waters.

Additional shower and thunderstorm chances will arise primarily
during the afternoon and evening hours Thursday and Friday. The wind
outside of convection will turn easterly during this time, with
gusts to near Small Craft Advisory criteria possible Friday, mainly
over the middle portion of the Chesapeake Bay. Fog, some dense, is
possible during the overnight hours, especially Friday night.

High pressure will build toward the waters for the weekend, and
winds should remain below Small Craft Advisory criteria most of the
time. Areas of dense fog are possible during the early morning hours
Saturday and again for Sunday. A shower or thunderstorm is possible
Saturday.

No marine hazards expected Saturday through Sunday night. Winds
northwest 10 knots Saturday becoming north 5 to 10 knots Saturday
night through Sunday night.&&

.TIDES/COASTAL FLOODING...
Southerly flow will increase today into tonight ahead of a weak cold
front. This will continue to cause elevated water levels. Minor
flooding for sensitive areas is possible during the high tide cycle
tonight. The flow will weaken for Thursday, and anomalies should
fall a bit, but water levels will likely still be above astronomical
norms.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Coastal Flood Advisory from 11 PM this evening to 6 AM EDT
     Thursday for MDZ014.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for
     ANZ531>533-538>542.
     Small Craft Advisory until 2 AM EDT Thursday for ANZ534-537-
     543.
     Small Craft Advisory until 8 PM EDT this evening for ANZ530.
     Small Craft Advisory until 7 PM EDT this evening for ANZ535-
     536.

&&

SYNOPSIS...ADM
NEAR TERM...ADM
SHORT TERM...DHOF/ADM
LONG TERM...KLW
AVIATION...KLW/DHOF/ADM
MARINE...KLW/DHOF/ADM
TIDES/COASTAL FLOODING...DHOF/ADM
Hazardous weather outlook, Sep 15, 4:48 PM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
448 PM EDT Wed Sep 15 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-162100-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
448 PM EDT Wed Sep 15 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A few thunderstorms may develop or move into the area tonight,
primarily near and north of Highway 50. These storms may result in
an isolated instance of wind damage, or gusty winds over the
waters.

Some dense fog may develop late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms are possible Thursday afternoon and
evening. Some of the storms may contain heavy rain, resulting in
isolated instances of flooding.

Some dense fog may develop late Thursday night into Friday morning,
and again Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather via standard operating
procedures.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-162100-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
448 PM EDT Wed Sep 15 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

Thunderstorms tonight may result in isolated to scattered
instances of wind damage, especially over the eastern West
Virginia Panhandle and western to north-central Maryland. A few
instances of large hail or flooding are possible, as well.

Some dense fog may develop late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms are possible Thursday afternoon and
evening. Some of the storms may contain heavy rain, resulting in
isolated instances of flooding, mainly near and east of the Blue
Ridge Mountains.

Some dense fog may develop late Thursday night into Friday morning,
and again Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather via standard operating
procedures.

MDZ001-501-502-VAZ503-504-WVZ501>506-162100-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
448 PM EDT Wed Sep 15 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

Thunderstorms tonight may result in isolated instances of wind
damage, especially near and north of Highway 48. A few instances
of large hail and flooding are possible, as well.

Some dense fog may develop late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Some dense fog may develop late Thursday night into Friday morning,
and again Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather via standard operating
procedures.

In the hours before

Local storm report, Sep 15, 7:19 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
719 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     1 SSW LEITERSBURG       39.68N  77.63W
09/15/2021                   WASHINGTON         MD   911 CALL CENTER

            TREE DOWN ON LITTLE ANTIETAM ROAD NEAR WINDING CREEK
            ROAD.

&&

EVENT NUMBER LWX2105886

CPB
Local storm report, Sep 15, 7:44 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
744 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     LEITERSBURG             39.69N  77.62W
09/15/2021                   WASHINGTON         MD   911 CALL CENTER

            MULTIPLE TREES AND WIRES DOWN IN AND NEAR LEITERSBURG.

&&

EVENT NUMBER LWX2105887

CPB
Local storm report, Sep 15, 7:47 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
747 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLOOD            3 E SMITHSBURG          39.66N  77.52W
09/15/2021                   WASHINGTON         MD   911 CALL CENTER

            EDGEMONT CREEK FLOWING ACROSS PLEASANT VALLEY ROAD.

&&

EVENT NUMBER LWX2105888

CPB
Local storm report, Sep 15, 8:06 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
806 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     FREDERICK               39.43N  77.42W
09/15/2021                   FREDERICK          MD   911 CALL CENTER

            TREE DOWN ON LOY WOLFE ROAD NEAR PLEASANT WALK ROAD.

&&

EVENT NUMBER LWX2105889

CPB
Local storm report, Sep 15, 8:21 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
821 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     2 NNE WOLFSVILLE        39.59N  77.54W
09/15/2021                   FREDERICK          MD   911 CALL CENTER

            SEVERAL WIRES AND BRANCHES DOWN NEAR FOREST SCHOOL
            ROAD.

&&

EVENT NUMBER LWX2105890

CPB
Local storm report, Sep 15, 9:13 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
913 PM EDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     3 SSW SMITHSBURG        39.62N  77.61W
09/15/2021                   WASHINGTON         MD   DEPT OF HIGHWAYS

            TREE DOWN ON MAPLEVILLE ROAD NEAR CHEWSVILLE ROAD.

&&

EVENT NUMBER LWX2105891

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:24 PM EDTAreal Flood WarningLWXFrederick, Washington2 hr
Sep 16, 2:44 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Carroll, Frederick, Harford, Howard and 3 more6 hr
Sep 16, 3:21 PM EDTAreal Flood WarningLWXMontgomery, Prince George's6 hr
Sep 16, 5:36 PM EDTAreal Flood WarningLWXCarroll, Frederick, Howard, Montgomery6 hr
Sep 16, 6:00 PM EDTAreal Flood WarningLWXBaltimore, City of Baltimore4 hr
Sep 16, 7:07 PM EDTAreal Flood WarningLWXCarroll, Frederick6 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.